# SDR AWXA200100590

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 37,619 hours, 17,254 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202002
- Part serial: 766
- Condition: Failed
- Location: Fuel Tank
- Part time: 33,607 hours, 15,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERTED FLIGHT - FLT 683 -C- EN ROUTE FROM PHX TO EWR DURING CLIMB THE FLIGHT DECK CREW OBSERVED ECAM MESSAGE CTR TK PUMP 1 LO PRESS, FOLLOWED BY PUMP 2 LO PRESS.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE INSTRUCTED TO TRY MANUAL MODE, BUT STILL HAD CENTER TANK NR 1 & 2 FUEL PUMP FAULTS.  THE AIRCRAFT WAS DIVERTED TO CMH.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 1 & 2 CENTER TANK FUEL PUMPS IAW AMM 28-21-51-401.  OPERATIONAL CHECKS WERE GOOD AND NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.  PART NAME: FUEL PUMP - MFG: GEC-MARCONI AVIONICS LTD. - P/N: 568-1-27202-002 - S/N: 704 - COND: FAILED - LOC: NR 1 CENTER - TT: 37841 - TC: 17491 - TSR: 10558 -
